Geometrische Deutung des Gauß'schen Verschlingungsintegrals.

W. Scherrer

Commentarii mathematici Helvetici (1933)

  • Volume: 5, page 25-27
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Scherrer, W.. "Geometrische Deutung des Gauß'schen Verschlingungsintegrals.." Commentarii mathematici Helvetici 5 (1933): 25-27. <>.

author = {Scherrer, W.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {25-27},
title = {Geometrische Deutung des Gauß'schen Verschlingungsintegrals.},
url = {},
volume = {5},
year = {1933},

AU - Scherrer, W.
TI - Geometrische Deutung des Gauß'schen Verschlingungsintegrals.
JO - Commentarii mathematici Helvetici
PY - 1933
VL - 5
SP - 25
EP - 27
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.